Numerical methods for infinite decision-making processes

Rizza, Davide ORCID: https://orcid.org/0000-0002-1375-371X (2019) Numerical methods for infinite decision-making processes. International Journal of Unconventional Computing, 14 (2). pp. 139-158. ISSN 1548-7199

[img]
Preview
PDF (Accepted_manuscript) - Accepted Version
Download (108kB) | Preview

Abstract

The new computational methodology due to Yaroslav Sergeyev (see [25–27]) makes it possible to evaluate numerically the terminal features of complete, sequential decision-making processes. By standard numerical methods, these processes have indeterminate features or seem to support paradoxical conclusions. We show that they are better regarded as a class of problems for which the numerical methods based on Sergeyev’s methodology provide a uniform technique of resolution.

Item Type: Article
Faculty \ School: Faculty of Arts and Humanities > School of Politics, Philosophy, Language and Communication Studies
University of East Anglia > Faculty of Arts and Humanities > Research Groups > Philosophy
Related URLs:
Depositing User: LivePure Connector
Date Deposited: 15 Jan 2019 13:30
Last Modified: 15 Aug 2022 02:36
URI: https://ueaeprints.uea.ac.uk/id/eprint/69574
DOI:

Actions (login required)

View Item View Item